# SDR 95FDEA01455

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 460-487
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 9G NET CASTING HAS HEAVY CORROSION, JUST I/B OF RBL 45 SEAT TRACK AND CRACKED STA 460 TO 487.  FABRICATED NEW SUPPORT PER EA 7-5320-25815 DATED 9-25-95.  INSTALLED FITTING 9G AT RBL 45 IAW ESO 11782 DATED 9-15-95 AND SRM 51-10-1.
